Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 3, Number 2

All articles in this issue are freely accessible.

Some numerical methods for locating roots of polynomials
Thornton C. Fry.
Quart. Appl. Math. 3 (1945), 89-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12910
The Kármán-Tsien pressure-volume relation in the two-dimensional supersonic flow of compressible fluids
N. Coburn.
Quart. Appl. Math. 3 (1945), 106-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12558
On the stability of two-dimensional parallel flows. I. General theory
C. C. Lin.
Quart. Appl. Math. 3 (1945), 117-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13983
Methods of representing the properties of viscoelastic materials
T. Alfrey.
Quart. Appl. Math. 3 (1945), 143-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12566
Rayleigh waves and free surface reflections
C. H. Dix, C. Y. Fu and Ethel W. McLemore.
Quart. Appl. Math. 3 (1945), 151-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 13369
On the non-linear vibration problem of the elastic string
G. F. Carrier.
Quart. Appl. Math. 3 (1945), 157-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12351
A new method of integration by means of orthogonality foci
A. A. Popoff.
Quart. Appl. Math. 3 (1945), 166-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12932
The pressure distribution on a body in shear flow
M. Richardson.
Quart. Appl. Math. 3 (1945), 175-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12555
On plastic bodies with rotational symmetry
C. H. W. Sedgewick.
Quart. Appl. Math. 3 (1945), 178-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12592
On the treatment of discontinuities in beam deflection problems
S. Timoshenko.
Quart. Appl. Math. 3 (1945), 182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12035
On certain integrals in the theory of heat conductions
William Horenstein.
Quart. Appl. Math. 3 (1945), 183-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11854

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website